# SDR UPS97222581

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65999092203
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING NRC 624843 FOUND CORROSION ON NR 1 CARGO DOOR SILL WEB  AND SUPPORT FITTING.  REMOVED FWD CARGO DOOR SILL WEB, FABRICATED WEB AND INSTALLED ALL COMMON PARTS PER SRM 51-20-4.
